Journal of Applied Physical Science International
 

Journal of Applied Physical Science International, ISSN No. : 2395-5260 (Print), 2395-5279 (Online), Vol.: 10, Issue.: 2

Original Research Article

HOMOGENEITY IN ISOTROPIC SPHERICAL MACRO MODEL

 

R. N. PATRA1*

1P.G. Department of Mathematics, Berhampur University, Odisha, India.

Abstracts

In this paper, I have studied the various geometrical and physical properties of spherically symmetric inhomogeneous space-time in presence of perfect fluid. The exact solution for the cosmic parameter µ is found out by taking λ = ln r and the model of the universe is found to be isotropic, non-rotating & symmetric.

Keywords :

Spherically symmetric; inhomogeneous; isotropic; perfect fluid; cosmic parameter.